Works (67)

2018 journal article

Global attractors of some predator-prey reaction-diffusion systems with density-dependent diffusion and time-delays

Journal of Mathematical Analysis and Applications, 464(1), 164–187.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Dynamics of degenerate quasilinear reaction diffusion systems with nonnegative initial functions

Journal of Differential Equations, 263(11), 7709–7752.

By: C. Pao & W. Ruan

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Dynamics of food-chain models with density-dependent diffusion and ratio-dependent reaction function

Journal of Mathematical Analysis and Applications, 433(1), 355–374.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Numerical methods for coupled systems of quasilinear elliptic equations with nonlinear boundary conditions

Journal of Applied Analysis and Computation, 6(2), 543–581.

By: C. Pao & T. He

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Numerical methods for fourth-order elliptic equations with nonlocal boundary conditions

Journal of Computational and Applied Mathematics, 292, 447–468.

By: C. Pao & Y. Wang

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Dynamics of Lotka-Volterra competition reaction-diffusion systems with degenerate diffusion

Journal of Mathematical Analysis and Applications, 421(2), 1721–1742.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Dynamics of Lotka-Volterra cooperation systems governed by degenerate quasilinear reaction-diffusion equations

Nonlinear Analysis. Real World Applications, 23, 47–60.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Existence and dynamics of quasilinear parabolic systems with time delays

Journal of Differential Equations, 258(9), 3248–3285.

By: C. Pao & W. Ruan

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

A Lotka-Volterra cooperating reaction-diffusion system with degenerate density-dependent diffusion

Nonlinear Analysis, 95, 460–467.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Numerical methods for a coupled system of differential equations arising from a thermal ignition problem

Numerical Methods for Partial Differential Equations, 29(1), 251–279.

By: C. Pao, Y. Chang & G. Jau

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

On a coupled system of reaction-diffusion-transport equations arising from catalytic converter

Nonlinear Analysis. Real World Applications, 14(6), 2152–2165.

By: C. Pao, Y. Chang & G. Jau

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Quasilinear parabolic and elliptic systems with mixed quasimonotone functions

Journal of Differential Equations, 255(7), 1515–1553.

By: C. Pao & W. Ruan

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

GLOBAL ATTRACTORS OF REACTION-DIFFUSION SYSTEMS MODELING FOOD CHAIN POPULATIONS WITH DELAYS

Communications on Pure and Applied Analysis, 10(5), 1463–1478.

By: W. Feng, C. Pao & X. Lu

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Block monotone iterative method for semilinear parabolic equations with nonlinear boundary conditions

SIAM Journal on Numerical Analysis, 47(6), 4581–4606.

By: C. Pao & X. Lu

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Eigenvalue problems of a degenerate quasilinear elliptic equation

Rocky Mountain Journal of Mathematics, 40(1), 305–311.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Nonlinear fourth-order elliptic equations with nonlocal boundary conditions

Journal of Mathematical Analysis and Applications, 372(2), 351–365.

By: C. Pao & Y. Wang

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Positive solutions of quasilinear parabolic systems with Dirichlet boundary condition

Journal of Differential Equations, 248(5), 1175–1211.

By: C. Pao & W. Ruan

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Singular reaction diffusion equations of porous medium type

Nonlinear Analysis, 71(5-6), 2033–2052.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Blowup and global existence of solutions for a catalytic converter in interphase heat-transfer

Nonlinear Analysis. Real World Applications, 9(3), 822–829.

By: Y. Chang, G. Jau & C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Numerical solutions of a three-competition Lotka-Volterra system

Applied Mathematics and Computation, 204(1), 423–440.

By: C. Pao & Y. Wang

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

A finite difference method and analysis for 2D nonlinear Poisson-Boltzmann equations

Journal of Scientific Computing, 30(1), 61–81.

By: Z. Li, C. Pao & Z. Qiao

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Monotone iterative methods for numerical solutions of nonlinear integro-elliptic boundary problems

Applied Mathematics and Computation, 186(2), 1624–1642.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Numerical methods for quasi-linear elliptic equations with nonlinear boundary conditions

SIAM Journal on Numerical Analysis, 45(3), 1081–1106.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Positive solutions of quasilinear parabolic systems with nonlinear boundary conditions

Journal of Mathematical Analysis and Applications, 333(1), 472–499.

By: C. Pao & W. Ruan

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Quasilinear parabolic and elliptic equations with nonlinear boundary conditions

Nonlinear Analysis, 66(3), 639–662.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

The global attractor of a competitor-competitor-mutualist-reaction-diffusion system with time delays

Nonlinear Analysis, 67(9), 2623–2631.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Time-delayed finite difference reaction-diffusion systems with nonquasimonotone functions

Numerische Mathematik, 103(3), 485–513.

By: Y. Wang & C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Global attractor of coupled difference equations and applications to Lotka-Volterra systems

Advances in Difference Equations, (1), 57–79.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Stability and attractivity of periodic solutions of parabolic systems with time delays

Journal of Mathematical Analysis and Applications, 304(2), 423–450.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Strongly coupled elliptic systems and applications to Lotka-Volterra models with cross-diffusion

Nonlinear Analysis, 60(7), 1197–1217.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Global asymptotic stability of Lotka-Volterra competition systems with diffusion and time delays

Nonlinear Analysis. Real World Applications, 5(1), 91–104.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Accelerated monotone iterations for numerical solutions of nonlinear elliptic boundary value problems

Computers & Mathematics With Applications, 46(37905), 1535–1544.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Block monotone iterations for numerical solutions of fourth-order nonlinear elliptic boundary value problems

SIAM Journal on Scientific Computing, 25(1), 164–185.

By: C. Pao & X. Lu

Source: NC State University Libraries
Added: August 6, 2018

2003 article

Finite difference reaction-diffusion systems with coupled boundary conditions and time delays (vol 272, pg 407, 2002)

Journal of Mathematical Analysis and Applications, Vol. 288, p. 870.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Global asymptotic stability of Lotka-Volterra 3-species reaction-diffusion systems with time delays

Journal of Mathematical Analysis and Applications, 281(1), 186–204.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Global attractor of a coupled finite difference reaction diffusion system with delays

Journal of Mathematical Analysis and Applications, 288(1), 251–273.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Convergence of solutions of reaction-diffusion systems with time delays

Nonlinear Analysis, 48(3), 349–362.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Finite difference reaction-diffusion systems with coupled boundary conditions and time delays

Journal of Mathematical Analysis and Applications, 272(2), 407–434.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Finite difference solutions of reaction diffusion equations with continuous time delays

Computers & Mathematics With Applications, 42(3-5), 399–412.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Numerical methods for fourth-order nonlinear elliptic boundary value problems

Numerical Methods for Partial Differential Equations, 17(4), 347–368.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Numerical methods for nonlinear integro-parabolic equations of Fredholm type

Computers & Mathematics With Applications, 41(7-8), 857–877.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Numerical methods for time-periodic solutions of nonlinear parabolic boundary value problems

SIAM Journal on Numerical Analysis, 39(2), 647–667.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Numerical solutions of reaction-diffusion equations with nonlocal boundary conditions

Journal of Computational and Applied Mathematics, 136(1-2), 227–243.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Quenching problem of a functional parabolic equation

Journal of High Energy Physics, 8(1), 89–98.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Reaction diffusion systems with time delays in a half-space domain

Nonlinear Analysis, 47(7), 4365–4375.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Time delayed parabolic systems with coupled nonlinear boundary conditions

Proceedings of the American Mathematical Society, 130(4), 1079–1086.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2000 chapter

Dynamics of a Volterra-Lotka competition model with diffusion and time delays, integral and integro differential equations

In Integral and integrodifferential equations: Theory, method and applications (Series in mathematical analysis and applications ; v.2 ) (Vol. 2, pp. 269–277). Amsterdam: Gordon and Breach Science Publishers.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Finite difference reaction-diffusion equations with nonlinear diffusion coefficients

Numerische Mathematik, 85(3), 485–502.

By: J. Wang & C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

On fourth-order elliptic boundary value problems

Proceedings of the American Mathematical Society, 128(4), 1023–1030.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Periodic solutions of parabolic systems with time delays

Journal of Mathematical Analysis and Applications, 251(1), 251–263.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Periodic solutions of systems of parabolic equations in unbounded domains

Nonlinear Analysis, 40(1-8), 523–535.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Quenching problem of a reaction-diffusion equation with time delay

Nonlinear Analysis, 41(1-2), 133–142.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Numerical analysis of coupled systems of nonlinear parabolic equations

SIAM Journal on Numerical Analysis, 36(2), 393–416.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Numerical methods for systems of nonlinear parabolic equations with time delays

Journal of Mathematical Analysis and Applications, 240(1), 249–279.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Periodic solutions of parabolic systems with nonlinear boundary conditions

Journal of Mathematical Analysis and Applications, 234(2), 695–716.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Positive solutions and dynamics of some reaction diffusion models in HIV transmission

Nonlinear Analysis, 35(3), 323–341.

By: Z. Yang & C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Accelerated monotone iterative methods for finite difference equations of reaction-diffusion

Numerische Mathematik, 79(2), 261–281.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions

Journal of Computational and Applied Mathematics, 88(1998), 225–238.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Dynamics of a finite difference system of reaction diffusion equations with time delay

Journal of Difference Equations and Applications, 4(1), 1–11.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Monotone iterations for numerical solutions of reaction-diffusion-convection equations with time delay

Numerical Methods for Partial Differential Equations, 14(3), 339–351.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Monotone methods for a finite difference system of reaction diffusion equation with time delay

Computers & Mathematics With Applications, 36(10-12), 37–47.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Parabolic systems in unbounded domains I. Existence and dynamics

Journal of Mathematical Analysis and Applications, 217(1), 129–160.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Parabolic systems in unbounded domains. II. Equations with time; delays

Journal of Mathematical Analysis and Applications, 225(2), 557–586.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1998 review

Theory and applications of partial functional differential equations. By Jianhong Wu.

[Review of ]. SIAM Review, 40(3), 746–747.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Dynamics of reaction-diffusion systems and applications

Nonlinear Analysis, 30(6), 3371–3377.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1997 chapter

Dynamics of weakly coupled parabolic systems with nonlocal boundary conditions

In Advances in nonlinear dynamics (Vol. 5, pp. 319–327). Australia: Gordon and Breach.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Systems of parabolic equations with continuous and discrete delays

Journal of Mathematical Analysis and Applications, 205(1), 157–185.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018